# SDR 99ZZZX3275

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6252V
- Make and model: Beech 56TC
- Aircraft serial: TG49
- System (JASC): 2701 · Control Column Section
- Part: Column
- Part number: 9652402915
- Condition: Broken
- Location: Control Wheel
- Part time: 1,981 hours
- Component: 965240113
- Stage of operation: NR
- Nature of condition: D, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ENCOUNTERED TURBULENCE IN-FLIGHT, CONTROL BROKE, PILOT CONTROLLED AIRCRAFT IN ROLL AXIS WITH AUTOPILOT TO SAFE LANDING.  WELD BROKE WHERE SHAFT WELDED TO FLANGE OF CONTROL WHEEL ADAPTER ASSEMBLY.  AD 71-24-10 WAS C/W 2-17-72.  SUBMITTER RECOMMENDED AD BE ISSUED TO EITHER REMOVE AND INSPECT ADAPTER ASSEMBLY OR REPLACE USING LATER IMPROVED PART NUMBER ADAPTER ASSEMBLY.
